Die affine Projektivitätengruppe der Hallebenen.

Helmut Mäurer

Aequationes mathematicae (1987)

  • Volume: 32, page 271-273
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Mäurer, Helmut. "Die affine Projektivitätengruppe der Hallebenen.." Aequationes mathematicae 32 (1987): 271-273. <http://eudml.org/doc/137191>.

author = {Mäurer, Helmut},
journal = {Aequationes mathematicae},
pages = {271-273},
title = {Die affine Projektivitätengruppe der Hallebenen.},
url = {http://eudml.org/doc/137191},
volume = {32},
year = {1987},

AU - Mäurer, Helmut
TI - Die affine Projektivitätengruppe der Hallebenen.
JO - Aequationes mathematicae
PY - 1987
VL - 32
SP - 271
EP - 273
UR - http://eudml.org/doc/137191
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.